# SDR CALA2023102503167

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 67,119 hours, 29,876 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: 4046
- Condition: Tight
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L REPORTED TO BE SUPER DIFFICULT TO ARM/DISARM.PERFORMED 2L DOOR INSPECTION, LUBRICATION AND EMERGENCY HANDEL TENSION PULL REF AMM TASK 52-11-22-820-001-A. OPS CHECK NORMAL.
